O MY GOD

THE MONSTER I HAVE BEGUN AT A TIME WHEN I WAS HIT IN THE EYES

THE DARKNESS NEVER WENT A WAY I CAN NOT LIVE WITH THIS I CAN NOT

I WANT MY OLD FACE BACK IT WAS TAKEN FROM ME I WALK BACK TO

THE BATHROOM AND LOOK AT THIS PERSON AND SAY O MY GOD

OVER AND OVER AGAIN I CAN NOT HIDE O HOPE I WILL DIE BECAUSE

I ALWAYS WAKE UP IN MY SHORT AMOUNT OF SLEEP I JUMP OUT OF

BED AND SAY O MY GOD I DO NOTHING AND GO NO WERE YES O MY GOD

I CAN NOT STAND IT ANY MORE IM OUT OF MY MIND I WANT OUT OF THIS

BODY

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

9 Replies

oldestnewest
  • smjtty, sorry not quite sure I follow what you're saying, werevyou physically hit in the eyes and it's affected your appearance? Has it affected your vision? People here can help you but need to know orecisely what the problem is? Either way, you must go and see your doctor and discuss how you're feeling with them, it is absolutely essential you do this as you will benefit greatly from a short course of meds, I'm sure. Do get back to us with more info.

  • I agree with Jeff , not sure what's going on , but please talk to a professional and of course us, you have people who love you I'm sure and who want you to stay here. Praying for all your needs to be met

  • i can not take this any more im going out of my mind

  • smjtty, please call your doctor and get some help. I know you don't believe they can help but you must reach out to the professionals. You also need to stay safe right now. I'm worried about you. xx

  • I agree with Agora1, please seek help. Praying for you

  • I'm back smjtty. You have been in my thoughts as to what we can do to help you. I know your pain is real, it's deep. Everyday is a reminder of what happened to you. I can't have you give up on yourself. There has got to be someone or something that can change the way you perceive yourself. Sending you a hug. x

  • do not worry doctors want to give med it makes me worse you r so nice 2 me thank you

  • o my my face

  • smjtty I worry because I care. I know that some medicines can make us feel worse which we don't need. But everyday new meds come out with less side effects. Sometimes we may need hospitalization to keep us safe while trying meds and different doses. I don't want you to give up. At least keep coming to the forum to talk and not be alone. We all care about each other. You can feel safe in this group. Keep warm on this cold winter night in Chicago. xx

You may also like...